# SDR AALA201710189017

- Difficulty date: October 14, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 50,761 hours, 20,583 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC A SYSTEM FAILURE.  EMERGENCY DECLARED, AND FLIGHT DIVERTED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED A BROKEN HYDRAULIC LINE ON THE NR 1 ENGINE PYLON IAW AMM 20-50-11.  LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
